Scattering properties for a pair of Schrödinger type operators on cylindrical domains

Melgaard, Michael (2007) Scattering properties for a pair of Schrödinger type operators on cylindrical domains. Central European Journal of Mathematics, 5 (1). pp. 134-153. ISSN 1895-1074

Full text not available from this repository.

Abstract

Strong asymptotic completeness is shown for a pair of Schr\"{o}dinger type operators on a cylindrical Lipschitz domain. A key ingredient is a limiting absorption principle valid in a scale of weighted (local) Sobolev spaces with respect to the uniform topology. The results are based on a refined version of Mourre's method within the context of pseudo-selfadjoint operators.

Item Type: Article
Keywords: Lipschitz domains; scattering; limiting absorption principle; weighted Sobolev spaces
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 10:40
Last Modified: 19 Sep 2013 10:40
URI: http://sro.sussex.ac.uk/id/eprint/46376
📧 Request an update